# SDR 9608282771

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EXTERIOR EMERGENCY LIGHT AT DOOR 2L AND 2R INOPERATIVE.  REPLACED POWER SUPPLIES AND BATTERIES, CHECKED.
